# SDR CA991210061

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: MPN2075301AA
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT AT 8,000 FEET, CABIN PRESSURE AUTO FAIL LIGHT CAME ON AND CABIN WAS CLIMBING AT 2,000 FEET PER MINUTE.   REPLACED NR 2 CABIN PRESSURE CONTROLLER.
